Top answers from doctors based on your search:
Disclaimer

inner corner of eye irritation

A 39-year-old member asked:
Dr. Yale Kanter
60 years experience Ophthalmology
Eye irritation: The question to be addressed is what is causing the irritation you are experiencing. An ophthalmologist can address this issue.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 20-year-old male asked:
Dr. Jan Lei Iwata
25 years experience Ophthalmology
See eye doctor to: evert your lid and see what's under there that's causing a problem. They have all the equipment to do a thorough job, and you'll have permanent relief ... Read More
1
1 thank
A 44-year-old member asked:
Dr. Bassam Amawi
48 years experience Psychiatry
May be?: It depends how long u play and how long u rest.
1
1 comment
A 32-year-old member asked:
Dr. Richard Bensinger
51 years experience Ophthalmology
Leave out lens: If an eye gets irritated, red or the vision changes, then remove the lens until it improves. If the conditions persist see your ophthalmologist but ... Read More
A 39-year-old member asked:
Dr. Douglas Brant
25 years experience Family Medicine
Pain: Contacts can cause trauma to cornea especially with stigmasm.
A 39-year-old member asked:
Dr. Robert Chang
Specializes in Ophthalmology
Depends on cause: Need more info to figure out problem.
A 28-year-old male asked:
Dr. William Trattler
28 years experience LASIK Surgery
Eye pain: Eye irritation is a symptom that patients will report, and is typically related to dry eye or blepharitis. However, many other conditions can lead to ... Read More
A 32-year-old member asked:
Dr. Dan Hollis
47 years experience LASIK Surgery
Probably a dry eye: I would order Oasis lubricating eye drops off the internet, about $24. They are wonderful, use as needed. If this does not solve the problem, see an ... Read More
A 36-year-old member asked:
Dr. Leila Hashemi
20 years experience Internal Medicine
Eye irritation: wash the yes, don't leave the make up on over the night,don't use the eye make up after 3 months of opening them, do not sure with others your eye mak ... Read More
A 39-year-old member asked:
Dr. Hamid Sajjadi
39 years experience Ophthalmology
No: This medication is for acne and as long as you don't get it in the eye it does not eye irritation. But nothing should be overused. The steroid in tha ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month